# SDR CALA2011050400344

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 62,872 hours, 16,802 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Screen
- Part number: 8301001
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SHUTDOWN DURING ARRIVAL, MESSAGE RIGHT FUEL VALUE.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD 19-7100-1-0900 OPS AND LEAK CHECK GOOD.  ENGINE WAS R&R DUE TO INFLT SHUT DOWN AND METAL FOUND IN ENGINE FUEL SYSTEM.  FOUND METAL IN NR 2 ENG "B" SUMP SCREEN.
